Jump to content
Important Survey - Please Participate ×

Do you think neurontin can make healing harder?


[Ja...]

Recommended Posts

I just started neurontin 100-300 per day bc I was at 1mg valum and heading to what felt like acute

I am scared this will impact my healing but I didn't know how and still don't know how to make it off last 1mg in one piece

Pls help w your experiences

Main sx

Terror

Akathesia

Prickling burning all over

Chest pain shock feeling

Inner restlessness

Lack of sleep

Digestive issues

Difficulty functioning

Pain in body mainly chest

I have kindled. Can I do this?

Link to comment
Share on other sites

I take neurotin ( gabapentin). I started it at the detox center. They started me on 2800 mg. It did nothing to help during the acute period, but during months further down the line it helped a itty bitty bit with anxiety. Today it is three years later. I am now on 1800 mg. For me it has been extremely difficult to taper from. If I could go backwards I would not have started it.  I don't think that itty bitty bit was worth it. I know I am not the only one around here who have had difficulty coming off of it.

 

I had kindled with my benzo detox. I don't know it that has exhasturbated how difficult it is for me to taper the Gabapentin.

Link to comment
Share on other sites

Me too with kindling

It has made a difference this week however

Just taking it 200 mg per day

Last week writhing in pain I don't think I could continue to taper in that state but I am also on remeron and see that both will need to be tapered but how

My pain and terror Akathesia is what I cannot bear and I still have maybe 4 more mos or more to get off 1mg Valium

I need off bc it's making me so sick

I am not stable so what's the point

Yet I know I will be worse for getting off

Doc said there is a taper but wants me on this to help me off Valium otherwise how? I am in burning raw terror with some Windows. But before neurontin no windows. I don't want it but otherwise. Am headed for hospital

Link to comment
Share on other sites

  I also have the awful burning and am contemplating the gabapentin Dr. gave me 100 mg.  It didn't help me at all but I only took it about 5 days.  Did you notice improvement right away?  Some people have no problems with it so if it helps you I say take it and maybe even take more.  I probably am going to have to do it and I have 3 meds to taper.  In horrible burning and nerve and spinal pain all day now, can't take much more of it.  Good luck and I'm so happy you are feeling some better.
Link to comment
Share on other sites

  I also have the awful burning and am contemplating the gabapentin Dr. gave me 100 mg.  It didn't help me at all but I only took it about 5 days.  Did you notice improvement right away?  Some people have no problems with it so if it helps you I say take it and maybe even take more.  I probably am going to have to do it and I have 3 meds to taper.  In horrible burning and nerve and spinal pain all day now, can't take much more of it.  Good luck and I'm so happy you are feeling some better.

<<"I also have the awful burning and am contemplating the gabapentin Dr. gave me 100 mg.">>

 

100 mg's of gabapentin is a very low dose, maybe so low that it was not enough to make a dent in your neuropathic pain.

Link to comment
Share on other sites

  Photo, I go to Dr. next Tues. so will ask about it.  So so scared to add yet another med but what else can I do when I'm in this burning hell constantly.  So so sorry for all who suffer this, I have it and more and am barely functioning now.  Anything is better than this life. 
Link to comment
Share on other sites

Yes I think you need to start at 100 three times daily

It did help me

My pricking and burning has diminished and I went from bedridden to being able to hike one day in a window

Today a wave. Literally every other day it changes. Afraid of the end here

Link to comment
Share on other sites

Neurontin (Gabapentin) has worked WONDERS for me in my withdrawal from benzos. I am on 1800 mg of Gabapentin a day which is the highest dose a dr can give. It is almost like my perfect remedy. But I still have a long way to go. I was on 6mg of xanax a day for 6 yrs which is such a high dosage basically no one is put on that high of a dosage, so I am feeling so many other side affects from withdrawal and need to find a new dr to work with me in slowly tapering me off instead of just saying, "we'll get you off in a month, youll be FINE". I want to find a patient dr who will do the ashtons manual w me.

 

But I am getting off track. I love neurontin and it has done WONDERS for me with my restless leg syndrome and shakes at times. It calms me down. It doesnt give you the euphoria of a benzo, but it calms your body down... for me , anyway.

 

 

Hope my advice helps. But everyone is diff and everyone reacts diff to every medication.

 

 

*hugs*  :mybuddy::hug:

Link to comment
Share on other sites

No hair loss w neurontin?

I am now on 600 mg per day

Trying to stabilize so I can complete my taper of 1mg Valium

But I feel fried underneath

Am very scared that I did permanent damage

Was getting terrors and Akathesia

That is the worst

Still burning but it made me functional somewhat

I can no longer work ( since one month ago) before this I had a good career.

Crazy

Link to comment
Share on other sites

  I already had hair loss from the benzo w/d but don't know if gabapentin also does this.  I have had so many s/x's I can't even list them but the burning neuropathic pain is by far the worst.  I am going to Dr. tomorrow and will ask about upping my dose, she only gave me 100mg. a day at bedtime and I haven't taken it steadily, just a few days here and there.  I think I will have to give up and try it everyday as it has to build up some.  I so hate to start another med but what choice do we have if it helps I'm all for it.  Good luck, hope you find some help soon as do I.
Link to comment
Share on other sites

×
×
  • Create New...